# SDR DALA2018050203016

- Difficulty date: May 1, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 79,935 hours, 36,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Detached
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT OPEN. REMOVED L2 DOOR BUSTLE AND DOOR SLIDE FOUND DOOR OPENING ROD DETACHED FROM ROD END INSTALLED PER WORKCARD 2566-9001-2L. REPLACED ROD PER AMM 52-11.
